PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Cecchi Morandi M., Del Grosso A., Limoncelli B. Alcuni modelli matematici della morfologia dei bacini montani. In: , Rendiconti della Classe di Scienze Fisiche, Matematiche a Naturali, vol. 60 (3) pp. 254 - 262. Accademia Nazionale dei Lincei, 1976.
 
 
Abstract
(English)
Two mathematical models are developed for analysis of mountain drainage basins. The first is a one-dimensional model for the analysis of the river branches made by the morphometrical analysis, the second one is a three-dimensional model of the river sides. Both these models introduce a quantization of the geological concepts and make it possible to prepare a file of geological data able to give a complete description of the morphology and lithology of the territory.
Subject


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional